# SDR CA151110002

- Difficulty date: November 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dorner DO328300
- Aircraft time: 16,679 hours
- Engine: Pwa PW306B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Sleeve
- Part number: MS219224
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A GROUND RUN THE HYDRAULIC LINE FOR THE NR 2 BRAKE DEVELOPED A HYDRAULIC LEAK CAUSING A LOSS OF SYSTETM B HYDRAULIC PRESSURE. UPON INVESTIGATION OF THE LINE IT WAS DETERMINED THAT THE LINE END FITTING/SLEEVE THAT SEALS AND RETAINS THE LINE B-NUT BECAME SEPERATED FROM THE PRESSURE LINE WITH NO SIGN OF PHYSICAL DAMAGE. BEST DETERMINATION IS THAT THE SWAGE OF THE END FITTING LET GO FROM THE LINE ITSELF.
